# SDR USAA950767

- Difficulty date: July 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N247US
- Make and model: Boeing 737201
- Aircraft serial: 22754
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Part number: 654456115
- Condition: Leaking
- Location: Nr 6 Spoiler
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BOS - FLT NR 0284 - ON TAKEOFF, THE MASTER CAUTION LIGHT ILLUMINATED.  THE HYDRAULIC SYSTEM 'A' PRESSURE WAS FLUCTUATING ABOVE ZERO, AND THE HYDRAULIC SYSTEM 'A' QUANTITY REACHED ZERO.  FLIGHT RETURNED TO BOS.  MAINTENANCE REPLACED THE NR 6 SPOILER ACTUATOR DUE TO LEAKAGE.  OPERATIONS CHECKED GOOD.  (M)
